# SDR CALA2024020200282

- Difficulty date: January 24, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 76,493 hours, 32,076 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: E5323102120000
- Condition: Corroded
- Location: Frs 35-35,Y-1292
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

96-51 A3NB-53-3-6328 FWD CABIN FLOOR, SEAT TRACK HAS CORROSION LOC. Y-1292, BETWEEN FR 33 AND FR 35.() REMOVED SEAT  TRACK Y-1292 BETWEEN FR24-FR35 INSTALLED NEW SEAT TRACK P/N E5323102120000 BTCH 0004217334 IAW SRM 51042011.
